# SDR CA150109005

- Difficulty date: January 8, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwc PW150A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INITIAL REPORT INDICATED PRESSURIZATION SYSTEM WAS NOT WORKING AND CABIN WAS TOO COLD. NO CONTROL WITH AUTO OR MAN. NO FAULT INDICATION. TEMPORARY CONTROL GAINED AFTER SWITCHING BLEEDS OFF THEN ON BUT PROBLEM CONTINUED. CABIN TEMPERATURE WAS LOW AND VENTS BLOWING COLD AIR. MAINTENANCE REPORTED FAULT CODE CPC/OF VALVE DATA FAIL. LATER REPORT INDICATED PACKS OPERATING NORMALLY AND PRESSURIZATION SYTEM CHECKED OK AFTER OUTFLOW VALVE REPLECEMENT. P/N & S/N OF REMOVED OFV ON REQUEST. AWAITING TEAR DOWN REPORT OF REMOVED PART.
